# SDR SIMA201014407

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 18,857 hours, 15,848 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3275 DURING CLIMB THE CREW REPORTED THE RUDDER SEEMED TO BE HALFWAY INOPERABLE IN FLIGHT.  THE CREW COMPLIED WITH THE AIRCRAFT OPERATING MANUAL.  THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 PRESSURE SWITCH IAW EMB 140 AMM 27-23-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
